MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 460711E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One physical sample with lot number 2301026064 was received for investigation.A visual inspection was performed, and the reported condition was confirmed.A root cause analysis indicated that this issue occurred as a result of the tubing being trapped during the sealing process.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Corrective and preventative actions have been implemented to address the reported condition.All information received will be used for further tracking and trending purposes.
 
Event or Problem Description
The customer reported the product was obtained from the clean supply room on (b)(6) and inserted.On (b)(6) the nurse was checking the placement and didn't hear a "pop" sound, so she pulled the tube out and noticed it ends at 8cm.She did rl and reported it to the neonatologist.An x-ray was done and nothing was found.There was no patient injury.

Brand Name
ARGYLE
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20402003
Report Number1423537-2024-00204
Device Sequence Number16982123
Product Code PIF
UDI-Device Identifier10884521547216
UDI-Public(01)10884521547216(17)271231(10)2301026064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number460711E
Device Catalogue Number460711E
Device Lot Number2301026064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown